MAUDE Adverse Event Report: Cordis US Corp. MYNXGRIP; Device, Hemostasis, Vascular

Cordis US Corp. MYNXGRIP; Device, Hemostasis, Vascular
Catalog Number MX5021
Medical Device Problem Codes Decrease in Pressure (1490); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction

Brand Name
MYNXGRIP
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara 95054
+1(786)313-8372
MDR Report Key50189338
Report Number3004939290-2026-01064
Device Sequence Number14980275
Product Code MGB
UDI-Device Identifier10862028000403
UDI-Public(01)10862028000403(17)280217(10)F2604701
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5021
Device Lot NumberF2604701
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer08/20/2026
Initial Report FDA Received Date08/10/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown